| Model Number |
7132 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that shaft break occurred.A 2.00mm x 12mm emerge balloon catheter was advanced for dilatation.However, during the insertion, the mid shaft fractured.The device was pulled out through the guide and the procedure was completed with a different device.No patient complications were reported.